MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NEU_INS_STIMULATOR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3389s-40, lot# va176kq, product type: lead.
 
Event or Problem Description
A healthcare provider (hcp) via the manufacturer representative (rep) reported that the lead, or more likely the stylet, was bent out of box and therefore was not used for implantation.The cause of the bend in the lead is unknown.The surgery was continued with other leads and took place on (b)(6) 2016.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
Analysis of the lead 3389s-40, stimloc dbs lot # va176kq found no anomalies.Analysis of the stylet found that the wire was bent out of box.(b)(4) corresponds to the lead, (b)(4) corresponds to the stylet.(b)(4) corresponds to the lead.(b)(4) corresponds to the stylet.
 
Additional Manufacturer Narrative
As no known root cause was found, (b)(4) is the most applicable code corresponding to the stylet.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6141068
Report Number3007566237-2016-04233
Device Sequence Number162102
Product Code MHY
UDI-Device Identifier00613994981363
UDI-Public00613994981363
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEU_INS_STIMULATOR
Device Catalogue NumberNEU_INS_STIMULATOR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2016
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Not provided
12/15/2016
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date12/12/2016
12/15/2016
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1